# SDR AU990779

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Plate
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FRAME REINFORCEMENT PLATE LOCATED AT STN 227.8 AT THE COCKPIT SIDEWALL CORRODED.
